MathSciNet Relay Station
MathSciNet bibliographic data
MR537961 65M15 (65N30)
Ewing, Richard E.; Falk, Richard S. Numerical approximation of a Cauchy problem for a parabolic partial differential equation. Math. Comp. 33 (1979), no. 148, 1125–1144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement